# SDR REXA2022040600570

- Difficulty date: March 17, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: CC6701805212
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING, AILERON CENTER HINGE FITTINGS GOUGED IN SEVERAL AREAS (MARKED) - REMOVED RH WING AILERON CENTER HINGE FITTING IAW MHIRJ REO 690-57-51-255 REV-- DATED 2022-03-02
